# SDR HEEA111182

- Difficulty date: September 14, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 13,777 hours
- Engine: Pwa PT6T3B
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI585200
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, STRONG ODOR STARTED.  SUSPECTED RADAR, TURNED OFF RADAR AND THE ODOR DISSAPATED.  MAINTENANCE REPLACED RADAR RT INDICATOR AND ANTENNA.
